So exactly a week and 3 days ago, my period ended & that very same day i had unprotected sex, and i had messed up my birthcontrol by forgetting to take it for 2 days, but i started my new pack a day before having unprotected sex. I have completely stopped taking it now though, just because i keep forgetting about it. But now it being a week and 3 days later i dont know if it's spotting? but theres brown blood marks on my panties and white discharge sometimes. Just of lastnight i started seeing blood. And i wanted to know if this kind of stuff can happen so soon? could i be pregnant?
Pregnancy is definitely a possibility. The first thing to do is a pregnancy test. The next thing to do is to call your provider and figure out how to get back on the pill for protection.
The bleeding is most likely caused by stopping your pill in mid pack.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.